# SDR HEEA0013670

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2H6031313115
- Condition: Mismanufactured
- Location: Rt Outboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL EDGE DISTANCE TOO SHORT RIGHT HAND OUTBOARD SIDE.
